Surgical treatment of gastrointestinal motility disorders

Surgical treatment of gastrointestinal motility disorders

Author Thompson, Jon S. Google Scholar
Langenfeld, Sean J. Google Scholar
Hewlett, Alexander Google Scholar
Chiruvella, Amareshewar Google Scholar
Crawford, Christopher Google Scholar
Armijo, Priscila Autor UNIFESP Google Scholar
Oleynikov, Dmitry Google Scholar
xmlui.dri2xhtml.METS-1.0.item-coverage New York
Language English
Date 2016
Published in Current Problems In Surgery. New York, v. 53, n. 11, p. 503-549, 2016.
ISSN 0011-3840 (Sherpa/Romeo, impact factor)
Publisher Mosby-Elsevier
Extent 503-549
Origin http://dx.doi.org/10.1067/j.cpsurg.2016.08.006
Access rights Closed access
Type Article
Web of Science ID WOS:000386641200002
URI https://repositorio.unifesp.br/handle/11600/56857

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account